Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Rigorous solutions for the spanwise lift distribution of a certain class of airfoils


Author: Otto Laporte
Journal: Quart. Appl. Math. 2 (1944), 232-250
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/10847
MathSciNet review: 10847
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/10847
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society